Journal of Linear and Topological Algebra (JLTA) is an international mathematical journal founded at the middle of 2012. This journal is published by the IAU, Central Tehran Branch, and it appears four times a year. All papers published by Journal of Linear and Topological Algebra are rigorously peer reviewed, free of charge and open access. Articles that have previously been published, fully or in part, in a conference proceedings or else, should not be submitted to Journal of Linear and Topological Algebra for publication.



  Journal of Linear and Topological Algebra publishes original papers that advance study of linear algebra, topological algebras and their numerous applications. Particularly papers are sought that contribute new information to one of the fields of functional analysis and operator theory, convex analysis, matrix analysis, control and optimization, combinatorial linear algebra, ring theory and module theory, numerical linear algebra or immediate application of any of these fields to other branches of mathematics, including (but not limited to), differential equations, mathematical physics, geometry and probability. 


NEW Indexing

Dear Researchers
It is my pleasure to inform you that the Journal of Linear and Topological Algebra has been accepted to be indexed in the Islamic World Science Citation Center (ISC). We would like to draw your attention to a part of letter received from ISC at News menu. 



1. The standard abbreviation form for this title is "J. Linear. Topological. Algebra.". If you need to cite this journal, please use this abbreviated form.

2. Since JLTA want to registration for the evaluation by ESCI-WOS and SCOPUS, please seriously avoid of self-citation and considering a special journal in your references.

3. This journal only accept Research and Original papers. Also, the Managing Editor will check the novelty of your paper by google scholar and the website of Crossref, and will reject your submitted paper if he find very similarity with other papers. Hence, please check you papers at address: https://www.crossref.org or check by a Plagiarism browser.

4. It is not allowed to have more that two submitted papers in one time, including papers with different coauthors. During the submission process, the corresponding author has to insert all names of coauthors keeping the order of names in the same way as it is in the submitted PDF file. Please note that changes of names or orders of names will not be accepted.

5. Before submission a paper, please prepare your manuscript according to Guide for Authors. The Managing Editor will check your submission and will back if you don't consider all of  essentials. Also, accepted papers will be published if the corresponding author send Copy-Right form.


Research Paper Difference and functional equations
1. Approximate solutions of homomorphisms and derivations of the generalized Cauchy-Jensen functional equation in $C^*$-ternary algebras

P. Kaskasem; C. Klin-eam

Volume 09, Issue 01 , Winter 2020, Pages 1-15

  In this paper, we prove Hyers-Ulam-Rassias stability of $C^*$-ternary algebra homomorphism for the following generalized Cauchy-Jensen equation $$\eta \mu f\left(\frac{x+y}{\eta}+z\right) = f(\mu x) + f(\mu y) +\eta f(\mu z)$$ for all $\mu \in \mathbb{S}:= \{ \lambda \in \mathbb{C} : |\lambda | =1\}$ ...  Read More

Research Paper Functional analysis
2. Fixed points of generalized $\alpha$-Meir-Keeler type contractions and Meir-Keeler contractions through rational expression in $b$-metric-like spaces

N. Gholamian

Volume 09, Issue 01 , Winter 2020, Pages 17-34

  In this paper, we first introduce some types of generalized $\alpha$-Meir-Keeler contractions in $b$-metric-like spaces and then we establish some fixed point results for these types of contractions. Also, we present a new fixed point theorem for a Meir-Keeler contraction through rational expression. ...  Read More

Research Paper Difference and functional equations
3. 2-Banach stability results for the radical cubic functional equation related to quadratic mapping

R. E. Ghali; S. Kabbaj

Volume 09, Issue 01 , Winter 2020, Pages 35-51

  The aim of this paper is to introduce and solve the generalized radical cubic functional equation related to quadratic functional equation$$f\left(\sqrt[3]{ax^{3}+by^{3}}\right)+f\left(\sqrt[3]{ax^{3}-by^{3}}\right)=2a^{2}f(x)+2b^{2}f(y),\;\; x,y\in\mathbb{R},$$for a mapping $f$ from $\mathbb{R}$ ...  Read More

Research Paper Fixed point theory
4. Fixed point results for Su-type contractive mappings with an application

A. Ali; H. Işık; F. Uddin; M. Arshad

Volume 09, Issue 01 , Winter 2020, Pages 53-65

  ‎In this paper‎, ‎we introduce the concept of Su-type contractive mapping and establish fixed point theorems for such mappings in the setting of ordered‎ ‎extended partial $b$-metric space‎. ‎We also develop an‎ ‎application for Fredholm type integral equations ...  Read More

Research Paper General topology
5. On the topological equivalence of some generalized metric spaces


Volume 09, Issue 01 , Winter 2020, Pages 67-74

  ‎The aim of this paper is to establish the equivalence between the concepts‎ ‎of an $S$-metric space and a cone $S$-metric space using some topological‎ ‎approaches‎. ‎We introduce a new notion of a $TVS$-cone $S$-metric space using‎ ‎some facts about ...  Read More

Research Paper Several complex variables and analytic spaces
6. Multi-valued fixed point theorems in complex valued $b$-metric spaces

F. Ahmad; M. ‎Shehu Shagari; A. Azam

Volume 09, Issue 01 , Winter 2020, Pages 75-94

  ‎The aim of this paper is to establish and prove some results on common fixed point‎ for a pair of multi-valued mappings in complex valued $b$-metric spaces‎. ‎Our‎ ‎results generalize and extend a few results in the literature‎.    Read More

Research Paper Algebraic topology
7. On morphisms of crossed polymodules

B. Davvaz; K. Emir

Volume 09, Issue 01 , Winter 2020, Pages 95-104

  ‎In this paper‎, ‎we prove that the category of crossed polymodules (i.e‎. ‎crossed modules of polygroups) and their morphisms is finitely complete‎. ‎We‎, ‎therefore‎, ‎generalize the group theoretical case of this completeness property of crossed modules‎.  Read More

Calculus of variations and optimal control; optimization
1. The directional hybrid measure of efficiency in data envelopment analysis

A. Mirsalehy; M. Rizam Abu Baker; L. S. Lee; Gh. R. Jahanshahloo

Volume 05, Issue 03 , Summer 2016, , Pages 155-174

  The efficiency measurement is a subject of great interest. The majority of studies on DEA models have been carried out using radial or non-radial approaches regarding the application of DEA for the efficiency measurement. This paper, based on the directional distance function, proposes a new generalized ...  Read More

Fixed point theory
2. Common best proximity points for $(\psi-\phi)$-generalized weak proximal contraction type mappings

K. K. M. Sarma; G. Yohannes

Volume 06, Issue 04 , Autumn 2017, , Pages 289-300

  In this paper, we introduce a pair of generalized proximal contraction mappings and prove the existence of a unique best proximity point for such mappings in a complete metric space. We provide examples to illustrate our result. Our result extends some of the results in the literature.  Read More

Abstract harmonic analysis
3. Classical Wavelet Transforms over Finite Fields

A. Ghaani Farashahi

Volume 04, Issue 04 , Autumn 2015, , Pages 241-257

  This article introduces a systematic study for computational aspects of classical wavelet transforms over finite fields using tools from computational harmonic analysis and also theoretical linear algebra. We present a concrete formulation for the Frobenius norm of the classical wavelet transforms over ...  Read More

Functional analysis
4. Frames for compressed sensing using coherence

L. Gavruta; G. Zamani Eskandani; P. Gavruta

Volume 04, Issue 01 , Winter 2015, , Pages 25-34

  We give some new results on sparse signal recovery in the presence of noise, for weighted spaces. Traditionally, were used dictionaries that have the norm equal to 1, but, for random dictionaries this condition is rarely satis ed. Moreover, we give better estimations then the ones given ...  Read More

Functional analysis
5. Duals and approximate duals of g-frames in Hilbert spaces

M. Mirzaee Azandaryani; A. Khosravi

Volume 04, Issue 04 , Autumn 2015, , Pages 259-265

  In this paper we get some results and applications for duals and approximate duals of g-frames in Hilbert spaces. In particular, we consider the stability of duals and approximate duals under bounded operators and we study duals and approximate duals of g-frames in the direct sum of Hilbert spaces. We ...  Read More

Keywords Cloud